# SDR UPS98627150

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SP, DENT ON FUSELAGE CROWN AT STA 1295 AND STR 7R IS OUT OF LIMITS.  REPAIRED AREA IAW SRM 53-00-01 FIG 201.
